2017 & workshops training and...2017 & workshops dec 05.12 social media: personal, professional or...
Embed Size (px)
B 10.02 The Lancet Series: How to increase value and reduce waste in research9.00AM - 10.30PM Anne-Marie Hanff | Edison - Sanger/Snow | 1 1/2h | 15
R 27.03 & 28.03 Basic statistics for life scientists9.30AM - 4.30PM Prof Stephen Senn | Edison - Sanger (day 1), Edison - Schumpeter (day 2) | 12h | 12
R 20.04 & 21.04 Intermediate statistics for life scientists9.30AM - 4.30PM Prof Stephen Senn | Edison - Snow | 12h | 12
R 26.04 Introduction to Genstat®9.30AM - 12.30PM Prof Stephen Senn | Edison - Sanger | 3h | 12 | Internal
Y 10.05 & 11.05 Introduction to R9.00AM - 1.00PM Dr Petr Nazarov | BAM - McClintock | 8h | 12
Y 15.05 How to write a PhD thesis 4.00PM - 5.30PM Dr Eric Van Dyck | BAM - McClintock | 1 1/2h | 12
Y 22.05 Confocal microscopy: Basics and applications10.00AM - 3.00PM Dr Céline Hoffmann | BAM - McClintock | 4h | 6 | Internal
JUN 02.06 Boosting your peer review skills to improve your chances to get published
9.00AM - 12.00PM Dr Francisco Azuaje | Edison - Snow | 3 1/2h (incl. 1/2h prep. time) | 12
JUN 14.06 Clinical research: Efficient start up and planning to ensure a successful project
9.00AM - 12.00PM Dr Manon Gantenbein, Dr Nancy De Bremaeker, Myriam Alexandre | Edison - Sanger | 3h | 12
JUN 20.06 Natural killer cells and other innate lymphoid cells
8.30AM - 12.30PM Dr Jacques Zimmer | House of BioHealth - Barré - Sinoussi | 4h | 8
JUL 13.07 Introduction to mass spectrometry-based proteomics
2.00PM - 5.00PM Dr Gunnar Dittmar | Edison - Sanger | 3h | 12 | Internal
P 05.09 You are what you eat: true or not? - Diet and its relation to health and well-being1.30PM - 5.30PM Dr Torsten Bohn | Edison - Sanger/Snow | 4h | 16
P 12.09 Writing a scientific publication 9.00AM - 3.00PM Prof Claude Muller | House of BioHealth - Barré-Sinoussi | 5h | 12
P 19.09. & 20.09 Epigenetics and DNA methylation 9.00AM - 1.00PM Dr Jonathan Turner | House of BioHealth - Barré-Sinoussi | 8h | 8
T 06.10 Getting ready for your PhD oral examination9.00AM - 12.00PM Dr Francisco Azuaje | Edison - Hoffmann | 3h | 12
T Introduction to preclinical in vivo imaging with MRI and Optical Imaging Dr Olivier Keunen | BAM - McClintock (day 1) BAM - MRI platform (day 2) | 8h | 8 |
T 24.10 Boosting your conference presentations 1.30PM - 6.00PM Prof Daniel Theisen, Dr Brice Appenzeller | Edison - Sanger | 5h (incl. 1h prep. time) | 12
V 17.11 Effective time management: Strategies for PhD candidates9.00AM - 12.00PM Dr Francisco Azuaje | Edison - Sanger | 3 1/2h (incl. 1/2h prep. time) | 12
Legend Course Locations
TRAINING & WORKSHOPS2017
C 05.12 Social media: Personal, professional or both?10.00AM - 3.00PM Noémie Guérisse | Edison - Sanger | 4h | 8 | Internal
TBA TBA Introduction to intellectual property management tools and rights
TBA Dr Fabienne Roussel, Dr Fabrice Mouche, Amélie Moget | TBA | 7h | 12 | Internal
Edison Building (Schumpeter room: ground floor, Hoffmann room: ground floor,Sanger/Snow room: 1st floor) 1B, rue Thomas Edison, L-1445 Strassen
BAM Building (McClintock room: 1st floor) 84, Val Fleuri, L-1626 Luxembourg
House of BioHealth (Barré-Sinoussi room: 2nd floor)29, rue Henri Koch, L-4354 Esch-sur-Alzette
Courses are for free.
Confirmations for registration and course instructions (if applicable) are sent 1 week before course start.
LIH staff should register via E-training (menu: register for an existing training) and external participants (from public research insti-tutions or hospitals in Luxembourg) by sending an e-mail to [email protected] Places will be attributed on a first-come first-served basis.
A certificate of attendance can be delivered after the courses. Please request it by sending an e-mail to [email protected] More information on the course contents can be found at: www.lih.lu/page/training
Registration is opened 1 month before course start and closed 1 week before.
11.10 & 13.10 * 9.00AM - 1.00PM *GROUP A : 9.00am - 1.00pm
GROUP B : 2.00pm - 6.00pm